# SDR AALA202502246550

- Difficulty date: February 22, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N334TL
- Make and model: Boeing 737823
- Aircraft serial: 68105
- Aircraft time: 4,159 hours, 1,523 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Locking Cam
- Condition: Loose
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD ENTRY DOOR GIRT BAR WHITE LOCKING COLLAR ON RIGHT SIDE IS LOOSE. REMOVED AND REPLACED LOCKING COLLAR FOR L-1 DOOR GIRT BAR ASSEMBLY, OPERTIONAL CHECK GOOD. PER AMM 25-66-00.
